# SDR UALA2010081903054

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,360 hours, 4,764 cycles
- Engine: Pwa PW4090
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AIR LEAK NOISE FROM L4 DOOR LOWER FWD AREA.  VERIFY FIX OF AIR NOISE BELOW L4 DOOR WITH CABIN PRESSURE AFTER LT OUTFLOW VALVE REPAIR IS COMPLETE.  PRESSURIZED ACFT TO 4.0 PS I, NO LEAKS OR NOISE NOTED.
